MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1412160-J
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 02/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation ix iliac limb stent graft system was implanted to treat an abdominal aortic aneurysm.The patient returned approximately 10 months post index procedure with complaints of back pain.A ct was performed where physician observed a type ib endoleak due to growth of the right common iliac artery since initial implant.It was noted that the initial implant procedure was successful with no endoleaks.The patient was transferred to baylor st.Luke's in houston where physician there elected to perform a re-intervention by placing coils in the right hypogastric and extended the right iliac limb with an additional ovation limb.The re-intervention was successful and patient is reported as doing well.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Based on the clinical assessment for this event, the most likely cause of the loss of seal was found to be anatomy related due to the pre-existing calcifications in the right common iliac artery.Procedure related harms could not be identified due to a lack of medical records surrounding the secondary procedure.The final patient disposition was reported to be in favorable condition and there have been no additional patient sequelae reported.A review of the device quality records shows that the device demonstrated compliance to established procedures and specifications at the time of manufacture.Codes: (b)(4).

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7357572
Report Number3008011247-2018-00038
Device Sequence Number11268621
Product Code MIH
UDI-Device IdentifierM701TVIL1412160J1
UDI-Public+M701TVIL1412160J1/$$3190224FS01271628R
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/24/2019
Device Model NumberTV-IL1412160-J
Device Catalogue NumberTV-IL1412160-J
Device Lot NumberFS012716-28
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/20/2018
Supplement Date Received by Manufacturer02/20/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB: TV-IL1418140-J; OVATION IX MAIN BODY: TV-AB3480-J
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR